# SDR SWAA2022013184293

- Difficulty date: July 20, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL 242WF UPPER AND LOWER FACESHEETS ARE DAMAGED NEAR EDGE / REPAIRED AREA ON LOWER SURFACE WITH DAMAGE TO ISKIN PANEL 242WF. WITH NO DAMAGE NOTED TO UPPER SURFACE. IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1; SRM 53-00-50-2R-0 REPAIR GENERAL; NDT 55-05-01 PART 1
